# SDR SWAA2019052833080

- Difficulty date: April 29, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N734SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27866
- Aircraft time: 69,540 hours, 40,865 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A11341
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS. 312, STR. 5L, ABOVE UPPER SILL WEB.  REPAIRED FRAME PER EA & ER.
